Drug interactions between Garlic Oil and simvastatin
|Garlic Oil (garlic)|
Interactions between your drugs
A total of 312 drugs (1041 brand and generic names) are known to interact with Garlic Oil.
- Garlic Oil is in the drug class herbal products.
- Garlic Oil is used to treat the following conditions:
- Simvastatin is a member of the drug class statins.
- Simvastatin is used to treat the following conditions:
- Cardiovascular Risk Reduction
- High Cholesterol
- High Cholesterol, Familial Heterozygous
- High Cholesterol, Familial Homozygous
- Hyperlipoproteinemia Type IIa, Elevated LDL
- Hyperlipoproteinemia Type IIb, Elevated LDL VLDL
- Hyperlipoproteinemia Type III, Elevated beta-VLDL IDL
- Hyperlipoproteinemia Type IV, Elevated VLDL
- Prevention of Cardiovascular Disease
Drug and food interactions
Applies to: simvastatin
Grapefruit juice can significantly increase the blood levels of simvastatin. This can increase the risk of side effects such as liver damage and a rare but serious condition called rhabdomyolysis that involves the breakdown of skeletal muscle tissue. In some cases, rhabdomyolysis can cause kidney damage and even death. You should avoid the consumption of grapefruit or grapefruit juice during treatment with simvastatin. Let your doctor know immediately if you have unexplained muscle pain, tenderness, or weakness during treatment, especially if these symptoms are accompanied by fever or dark colored urine. You should also seek immediate medical attention if you develop fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, dark colored urine, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.